Alert archive / Georgia / Red Flag Warnings in 2010
Red Flag Warning 5, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jan 5, 2010, 1:39 PM CST for 16 counties in Florida; 5 counties in Alabama; 26 counties in Georgia. It took effect at Jan 6, 2010, 9:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2010, 1:39 PM CST (19:39 UTC)
- In effect from
- Jan 6, 2010, 9:00 AM CST
- Expired
- Jan 6, 2010, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1214 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
336 WWUS82 KTAE 051939 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 239 PM EST TUE JAN 5 2010 ...A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM EST / 5 PM CST THIS AFTERNOON FOR SOUTHEAST ALABAMA AND SOUTHERN GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY VALUES... ...A RED FLAG WARNING IS IN EFFECT UNTIL 8 PM EST / 7 PM CST THIS AFTERNOON FOR NORTH FLORIDA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY VALUES... ...A RED FLAG WARNING IS IN EFFECT FROM 12 PM EST / 11 AM CST TO 6 PM EST / 5 PM CST WEDNESDAY FOR SOUTHEAST ALABAMA AND SOUTHERN GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY VALUES... ...A RED FLAG WARNING IS IN EFFECT FROM 10 AM EST / 9 AM CST TO 7 PM EST / 6 PM CST WEDNESDAY FOR NORTH FLORIDA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY VALUES... ...A FIRE WEATHER WATCH IS IN EFFECT FOR THE BIG BEND OF FLORIDA FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... .A VERY COLD AND DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE FORECAST AREA THROUGH THURSDAY. A RED FLAG WARNING IS IN EFFECT FOR THE ENTIRE REGION FOR THE REMAINDER OF THE AFTERNOON TODAY AND FOR THE AFTERNOON TOMORROW. A FIRE WEATHER WATCH IS IN EFFECT FOR THE BIG BEND OF FLORIDA FOR THURSDAY AFTERNOON. THURSDAY NIGHT...A COLD FRONT WILL PASS ACROSS THE AREA REINFORCING THE COLD AND VERY DRY CONDITIONS THROUGH THE WEEKEND. FIRE WEATHER WATCHES AND WARNINGS MAY BE REQUIRED FOR THE WEEKEND AS WELL. FLZ015>019-026>029-034-060100- /O.UPG.KTAE.FW.A.0004.100106T1500Z-100107T0000Z/ /O.NEW.KTAE.FW.W.0005.100106T1500Z-100107T0000Z/ /O.NEW.KTAE.FW.A.0005.100107T1600Z-100107T2200Z/ /O.CON.KTAE.FW.W.0004.000000T0000Z-100106T0100Z/ FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR- LAFAYETTE-DIXIE- 239 PM EST TUE JAN 5 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... ...A RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM EST WEDNESDAY... ...A FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST WEDNESDAY. A FIRE WEATHER IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR THE BIG BEND OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ065>069-GAZ120>131-142>148-155>161-060100- /O.UPG.KTAE.FW.A.0004.100106T1700Z-100106T2300Z/ /O.NEW.KTAE.FW.W.0005.100106T1700Z-100106T2300Z/ /O.CON.KTAE.FW.W.0004.000000T0000Z-100105T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 239 PM EST TUE JAN 5 2010 /139 PM CST TUE JAN 5 2010/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING... ...A RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007>014-060100- /O.UPG.KTAE.FW.A.0004.100106T1500Z-100107T0000Z/ /O.NEW.KTAE.FW.W.0005.100106T1500Z-100107T0000Z/ /O.CON.KTAE.FW.W.0004.000000T0000Z-100106T0100Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF- 139 PM CST TUE JAN 5 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... ...A RED FLAG WARNING IS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
797 WWUS82 KTAE 060111 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 811 PM EST TUE JAN 5 2010 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST WEDNESDAY FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 25 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CST TO 5 PM CST FOR ALL OF SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE FLORIDA BIG BEND ON THURSDAY DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .A VERY COLD AND DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE FORECAST AREA THROUGH THURSDAY. THURSDAY NIGHT...A COLD FRONT WILL PASS ACROSS THE AREA REINFORCING THE COLD AND VERY DRY CONDITIONS THROUGH THE WEEKEND. FIRE WEATHER WATCHES AND WARNINGS MAY BE REQUIRED FOR THE WEEKEND AS WELL. FLZ015>019-026>029-034-061230- /O.EXP.KTAE.FW.W.0004.000000T0000Z-100106T0100Z/ /O.CON.KTAE.FW.W.0005.100106T1500Z-100107T0000Z/ /O.CON.KTAE.FW.A.0005.100107T1600Z-100107T2200Z/ FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR- LAFAYETTE-DIXIE- 811 PM EST TUE JAN 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ007>014-061230- /O.EXP.KTAE.FW.W.0004.000000T0000Z-100106T0100Z/ /O.CON.KTAE.FW.W.0005.100106T1500Z-100107T0000Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF- 711 PM CST TUE JAN 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-GAZ120>131-142>148-155>161-061230- /O.CON.KTAE.FW.W.0005.100106T1700Z-100106T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 811 PM EST TUE JAN 5 2010 /711 PM CST TUE JAN 5 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ GODSEY
663 WWUS82 KTAE 060949 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 449 AM EST WED JAN 6 2010 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST TODAY FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 25 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CST TO 5 PM CST FOR ALL OF SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE FLORIDA BIG BEND ON THURSDAY DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .A VERY COLD AND DRY AIRMASS WITH SINGLE DIGIT DEW POINTS WILL REMAIN IN PLACE ACROSS THE FORECAST AREA TODAY. A RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF THE FORECAST AREA WITH LOWEST HUMIDITIES DROPPING TO NEAR 20 PERCENT. AHEAD OF A COLD FRONT...EXPECT A GOOD CHANCE OF RAIN THURSDAY ACROSS MAINLY SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE OVERSPREADING THE REST OF THE FORECAST AREA THURSDAY NIGHT. THE FLORIDA BIG BEND WILL REMAIN DRY ENOUGH TO SUPPORT A FIRE WEATHER WATCH FOR THURSDAY. AFTER THE FRONT EXITS EAST OVERNIGHT THURSDAY...STRONG HIGH PRESSURE WILL BUILD IN WITH AN ARCTIC AIRMASS RAPIDLY OVERSPREADING THE AREA. THIS WILL MAINTAIN VERY COLD AND VERY DRY CONDITIONS INTO MONDAY. CRITICALLY LOW RED FLAG CONDITIONS ARE LIKELY ACROSS NORTH FLORIDA AND POSSIBLY SOUTHERN ALABAMA AND GEORGIA THROUGH NEXT TUESDAY. FLZ015>019-026>029-034-062200- /O.CON.KTAE.FW.W.0005.100106T1500Z-100107T0000Z/ /O.CON.KTAE.FW.A.0005.100107T1600Z-100107T2200Z/ FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR- LAFAYETTE-DIXIE- 449 AM EST WED JAN 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ065>069-GAZ120>131-142>148-155>161-062200- /O.CON.KTAE.FW.W.0005.100106T1700Z-100106T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 449 AM EST WED JAN 6 2010 /349 AM CST WED JAN 6 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007>014-062200- /O.CON.KTAE.FW.W.0005.100106T1500Z-100107T0000Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF- 349 AM CST WED JAN 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ BLOCK
396 WWUS82 KTAE 062035 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 335 PM EST WED JAN 6 2010 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST TODAY FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 25 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CST TO 5 PM CST FOR ALL OF SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE FLORIDA BIG BEND ON THURSDAY DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM EST /5 PM CST/ THURSDAY FOR ALL ZONES EXCEPT FOR COASTAL WALTON...BAY...AND GULF COUNTIES DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FOR FRIDAY AFTERNOON FOR ALL FLORIDA ZONES DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .WITH A LARGE COLD DOME OF HIGH PRESSURE TO THE WEST...NORTHWESTERLY WINDS WILL CONTINUE TO BRING VERY COLD DRY AIR INTO THE REGION. THIS WILL ALLOW DEWPOINTS TO FALL TO SINGLE DIGITS TODAY. THE COMBINATION OF VERY LOW MOISTURE AND MODEST HIGH TEMPERATURES IN THE MID TO UPPER 40S WILL ALLOW RELATIVE HUMIDITIES TO DROP TO CRITICAL LEVELS. FOR THIS REASON...RED FLAG WARNINGS CONTINUE OVER THE REGION TODAY AND HAVE ALSO BEEN ISSUED FOR THURSDAY AFTERNOON. AS THE HIGH SLOWLY SHIFTS EASTWARD ON THURSDAY AND WINDS BEGIN TO TURN SOUTHERLY...THE LOWER LEVELS WILL BEGIN TO MOISTEN UP A BIT BUT A POTENT COLD FRONT IS EXPECTED TO PUSH THROUGH THE AREA LATE THURSDAY NIGHT INTO FRIDAY MORNING. THIS WILL REMOVE MUCH OF THE MOISTURE AND ALLOW THE REGION TO SEE UNUSUALLY COLD AND DRY CONDITIONS AGAIN THROUGH THE WEEKEND AS ANOTHER ARCTIC AIRMASS TAKES HOLD. A RED FLAG WARNING HAS BEEN ISSUED FOR FRIDAY AFTERNOON DUE TO THE POSSIBILITY OF CRITICALLY LOW RELATIVE HUMIDITY VALUES. FIRE WEATHER CONDITIONS WILL BE POSSIBLE THROUGH THE MIDDLE OF NEXT WEEK AS THE DRY AIRMASS REMAINS IN PLACE. FLZ015>019-026>029-034-070000- /O.UPG.KTAE.FW.A.0005.100107T1600Z-100107T2200Z/ /O.NEW.KTAE.FW.W.0006.100107T1600Z-100107T2300Z/ /O.NEW.KTAE.FW.A.0006.100108T1700Z-100108T2300Z/ /O.CON.KTAE.FW.W.0005.000000T0000Z-100107T0000Z/ FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR- LAFAYETTE-DIXIE- 335 PM EST WED JAN 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FOR FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ007-009>011-013-070000- /O.NEW.KTAE.FW.W.0006.100107T1600Z-100107T2300Z/ /O.NEW.KTAE.FW.A.0006.100108T1700Z-100108T2300Z/ /O.CON.KTAE.FW.W.0005.000000T0000Z-100107T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN- 235 PM CST WED JAN 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ008-012-014-070000- /O.NEW.KTAE.FW.A.0006.100108T1700Z-100108T2300Z/ /O.CON.KTAE.FW.W.0005.000000T0000Z-100107T0000Z/ COASTAL WALTON-BAY-GULF- 235 PM CST WED JAN 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ065>069-GAZ120>131-142>148-155>161-062300- /O.CON.KTAE.FW.W.0005.000000T0000Z-100106T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 335 PM EST WED JAN 6 2010 /235 PM CST WED JAN 6 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING FOR ALL ZONES IN SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ AUSTIN/CAMP
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 5, 12:52 PM CST, 47 minutes earlier.
Area forecast discussion, Jan 5, 12:52 PM CST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
152 PM EST TUE JAN 5 2010
...COLD WEATHER TO CONTINUE THROUGH THE WEEKEND...
.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...LARGE SCALE PATTERN
REMAINS RELATIVELY UNCHANGED TODAY WITH DEEP TROUGH OVER THE EAST
AND RIDGE OVER THE WEST. THE PATTERN CONTINUES TO BE LOCKED IN
PLACE BY THE DOWNSTREAM NEGATIVE NAO. SFC HIGH WILL SLIDE CLOSER
TO THE AREA TONIGHT WITH LIGHTER WINDS EXPECTED. THIS SHOULD
RESULT IN BETTER RADIATIONAL COOLING TONIGHT...ALTHOUGH WINDS ARE
NOT EXPECTED TO COMPLETELY DECOUPLE. TEMPS SHOULD DROP A FEW
DEGREES LOWER THAN LAST NIGHT WITH UPPER TEENS TO AROUND 20
DEGREES BEING FORECAST. TEMPS WILL SLOWLY...REPEAT
SLOWLY...MODERATE THROUGHT THURSDAY. MAX TEMPS TO REACH MID AND
UPPER 40S WEDNESDAY AFTERNOON BEFORE DROPPING INTO THE LOWER TO
MID 20S BY THURSDAY MORNING. THURSDAY MORNING LOW ARE A BIT TRICKY
WITH THE HIGH SETTLING DIRECTLY OVER THE AREA. HOWEVER...EXPECT TO
SEE SOME HIGH CLOUDS BEGIN TO OVERSPREAD THE REGION WEDNESDAY
NIGHT AHEAD OF THE NEXT SHORTWAVE WHICH SHOULD HELP INHIBIT
RADIATIONAL COOLING.
SHORTWAVE WILL DROP SOUTH INTO THE BASE OF THE TROUGH THURSDAY AND
THURSDAY NIGHT...INDUCING VERY WEAK GULF CYCLOGENESIS ALONG THE
COLD FRONT. EXPECT TO SEE SCATTERED SHOWERS FROM THURSDAY
AFTERNOON TO AROUND MIDNIGHT THURSDAY NIGHT AS THE FRONT MOVES
THROUGH. AT THIS TIME...THE LOW LEVELS APPEAR TO BE TOO WARM TO
SUPPORT ANY FROZEN PRECIP OVER THE CWA AND WILL FORECAST ALL RAIN.
.LONG TERM (FRIDAY THROUGH TUESDAY)...NOW ON TO THE RETURN TO
UNSEASONABLY COLD TEMPERATURES IN THE WAKE OF THE FRONTAL SYSTEM.
ANOTHER ARCTIC AIR MASS WILL QUICKLY SURGE INTO THE AREA. HIGHS ON
FRI AND SAT WILL BE QUITE COLD WITH UPPER 30S NW TO UPPER 40S SE.
HARD FREEZES ARE FORECAST FOR EACH NIGHT FROM FRI NIGHT THROUGH
MON NIGHT. SUN NIGHT LOOKS TO BE POSSIBLY THE COLDEST MORNING OF
THE ENTIRE STRETCH WITH THE ARCTIC HIGH FINALLY SETTLING RIGHT
OVER US. THIS WAS ONE OF THE FEW NIGHTS WE ACTUALLY WENT WITH THE
COLD MEX NUMBERS. BELIEVE GUIDANCE WAS A BIT TOO QUICK TO MODIFY
MIN TEMPS MON NIGHT WITH THE COLD HIGH STILL CENTERED OVER OUR ERN
ZONES. WE UNDERCUT MOS BY A COUPLE OF DEGREES FOR THIS PERIOD.
&&
.AVIATION...VFR CONDITIONS WILL BE IN PLACE FOR ALL TERMINALS
THROUGH THE TAF PERIOD. WINDS GUSTS BETWEEN 15 AND 20 KTS WILL BE
POSSIBLE THIS AFTERNOON. GUSTS TOMORROW WILL DECREASE A BIT TO 10 TO
15 KTS.
&&
.MARINE...MODERATE OFFSHORE FLOW WILL CONTINUE OVERNIGHT BEFORE
DIMINISHING WEDNESDAY AND WEDNESDAY NIGHT AS HIGH PRESSURE MOVES
OVERHEAD. EXPECT A BRIEF PERIOD OF STRONG ONSHORE FLOW LATE
THURSDAY AHEAD OF THE APPROACHING COLD FRONT BEFORE STRONG
OFFSHORE FLOW KICKS IN THURSDAY NIGHT. NEAR ADVISORY CONDITIONS
LIKELY TO CONTINUE INTO THE WEEKEND AS THE ARCTIC HIGH SETTLES IN
WEST OF THE WATERS.
&&
.FIRE WEATHER...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON
AND TOMORROW AFTERNOON FOR THE ENTIRE FORECAST AREA DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY VALUES BELOW CRITICAL LEVELS. A
FIRE WEATHER WATCH IS IN EFFECT FOR THE BIG BEND OF FLORIDA ON
THURSDAY AFTERNOON. A COLD FRONT IS FORECAST TO PASS THROUGH THE
AREA ON THURSDAY NIGHT AND WILL REINFORCE THE DRY AIR THROUGH THE
WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 19 47 23 54 32 / 0 0 0 20 40
PANAMA CITY 26 46 32 60 31 / 0 0 0 30 40
DOTHAN 22 45 24 48 24 / 0 0 0 40 30
ALBANY 19 45 24 49 24 / 0 0 0 30 40
VALDOSTA 21 46 22 52 32 / 0 0 0 10 40
CROSS CITY 19 48 22 58 38 / 0 0 0 10 40
APALACHICOLA 24 46 30 60 34 / 0 0 0 20 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WARNING FROM 8 PM THIS EVENING TO 9 AM CST WEDNESDAY
FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
HOUSTON.
RED FLAG WARNING UNTIL 5 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
RED FLAG WARNING FROM 11 AM TO 5 PM CST WEDNESDAY FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...HARD FREEZE WARNING FROM 9 PM THIS EVENING TO 10 AM EST
WEDNESDAY FOR THE FOLLOWING ZONES: BAKER...BEN HILL...
BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...
LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.
RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
RED FLAG WARNING FROM NOON TO 6 PM EST WEDNESDAY FOR THE
FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FL...HARD FREEZE WARNING FROM 9 PM EST /8 PM CST/ THIS EVENING TO 10
AM EST /9 AM CST/ WEDNESDAY FOR THE FOLLOWING ZONES: BAY...
CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...
GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
WASHINGTON.
RED FLAG WARNING UNTIL 8 PM EST /7 PM CST/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
RED FLAG WARNING FROM 10 AM EST /9 AM CST/ TO 7 PM EST /6 PM
CST/ WEDNESDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...
HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR THE FOLLOWING ZONES: DIXIE...FRANKLIN...
GADSDEN...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA.
GM...NONE.
&&
CAMP/MROCZKA/HARRIGAN/WOOLHazardous weather outlook, Jan 5, 4:42 AM CST, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 542 AM EST TUE JAN 5 2010 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-061100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 542 AM EST TUE JAN 5 2010 /442 AM CST TUE JAN 5 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. ...HARD FREEZES ARE EXPECTED EACH NIGHT FOR THE NEXT FEW NIGHTS... .DAY ONE...TODAY AND TONIGHT... VERY DRY AIR IN PLACE WILL ENHANCE THE SPREAD OF ANY WILDFIRES TODAY. A HARD FREEZE WARNING CONTINUES IN EFFECT ALONG WITH A WIND CHILL ADVISORY FOR THE ENTIRE TRI-STATE REGION THIS MORNING. ANOTHER HARD FREEZE WITH EVEN COLDER TEMPERATURES IS EXPECTED TONIGHT. MINIMUM TEMPERATURES WILL BE IN THE UPPER TEENS TO LOWERS 20S TONIGHT ACROSS MOST INLAND AREAS...WITH MID 20S NEAR THE COAST AND IN URBAN CENTERS SUCH AS CENTRAL TALLAHASSEE. TOTAL FREEZE DURATIONS WILL RANGE FROM 14 HOURS IN THE COLDEST RURAL INLAND LOCATIONS TO AROUND 8 HOURS NEAR THE COAST. HARD FREEZE CONDITIONS COULD LAST UP TO 6 HOURS. WINDS AND SEAS WILL DIMINISH BELOW ADVISORY LEVELS ACROSS THE LOCAL WATERS EITHER LATE THIS MORNING OR EARLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ANOTHER HARD FREEZE IS EXPECTED THURSDAY MORNING...FOLLOWED BY A LIGHT FREEZE FRIDAY MORNING WITH HARD FREEZES RETURNING FOR THE WEEKEND AND MONDAY. DAYTIME TEMPS WILL ALSO CONTINUE TO BE WELL BELOW NORMAL. THE HIGHEST DAYTIME TEMPERATURES WILL BE ON THURSDAY WITH MID TO UPPER 50S AS WINDS SWING AROUND TO A SOUTHERLY DIRECTION AHEAD OF A STRONG COLD FRONT. THIS FRONT WILL ALSO BRING A CHANCE OF RAIN THURSDAY. THERE CONTINUES TO BE A VERY SLIGHT CHANCE THAT THE RAIN MAY CHANGE OVER TO LIGHT SNOW OR LIGHT SLEET OVER PORTIONS OF THE TRI-STATE REGION THURSDAY NIGHT INTO EARLY FRIDAY MORNING. IF THIS OCCURS...NO ACCUMULATIONS OF THE WINTRY PRECIPITATION IS EXPECTED. AS COLD AS IT HAS BEEN THE PAST FEW DAYS...THE COLDEST TEMPERATURES ARE EXPECTED FRIDAY INTO THE WEEKEND WITH MINIMUM TEMPERATURES IN SOME INLAND LOCATIONS POSSIBLY DROPPING INTO THE LOWER TO MID TEENS AND HIGHS IN THE UPPER 30S TO LOWER 40S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BARRY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 7:38 PM CST | Wind Chill Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 13 hr |
| Jan 5, 5:00 AM CST | Hard Freeze Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 28 hr |
| Jan 5, 1:39 PM CST | Fire Weather Watch | TAE | Dixie, Franklin, Gadsden, Gulf, Jefferson, Lafayette and 4 more | 25 hr |
Nearby
Red Flag Warnings in Georgia, 2010Red Flag Warnings in Florida, 2010Red Flag Warnings in Alabama, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.